# SDR COMA9910093

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Fuel Service
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DOORS WARNING DURING TAKEOFF.  FUEL SERVICE DOOR NOT CLOSED PROPERLY.  CLOSED AND LATCHED FUEL SERVICE PANEL.
